Publication:
Some Results on the Properties of Discrete-Time LTI State-Space Systems

dc.contributor.affiliationKadam, Sujay D
dc.contributor.authorKadam, Sujay D
dc.contributor.authorPalanthandalam-Madapusi, Harish J
dc.date.accessioned2025-08-01T13:09:25Z
dc.date.issued12-06-2024
dc.identifier.citationKadam, Sujay D, and Harish J. Palanthandalam-Madapusi, "Some Results on the Properties of Discrete-Time LTI State-Space Systems," ASME Letters in Dynamic Systems and Control, ASME Digital, ISSN: 2689-6125, vol. 4, no. 3, Jul. 2024, article no. 031004, doi: 10.1115/1.4065590. [Published : 12 Jun. 2024]
dc.identifier.doi10.1115/1.4065590
dc.identifier.issn2689-6125
dc.identifier.scopus2-s2.0-85214650141
dc.identifier.urihttps://ir.daiict.ac.in/handle/dau.ir/1916
dc.language.isoen
dc.publisherASME Digital
dc.relation.ispartofseriesVol. 4; No. 3
dc.sourceASME Letters in Dynamic Systems and Control
dc.source.urihttps://asmedigitalcollection.asme.org/lettersdynsys/article-abstract/4/3/031004/1200524/Some-Results-on-the-Properties-of-Discrete-Time?redirectedFrom=fulltext
dc.titleSome Results on the Properties of Discrete-Time LTI State-Space Systems
dspace.entity.typePublication

Files

Collections